OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4319

Title: On symmetric bi-derivations in rings
Authors: Ashraf, Mohammad
Keywords: semiprime ring
derivation
commutator
centre
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mohammad Ashraf, "On symmetric bi-derivations in rings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 25-36.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: Let R be a ring with centre Z(R). A bi-additive symmetric mapping D$\left(\cdot,\cdot\right)$ : $R\times R\longrightarrow R$ is called symmetric bi-derivation if for any fìxed $y\,\epsilon\, R,\, x\mapsto D\left(x,y\right)$is a derivation. The main result of the present paper states that if R is a semiprime ring of characteristic different from two and three which admits a symmetric bi-derivation D such that $\left[\left[D\left(x,x\right)x\right],x\right]\epsilon Z\left(R\right)$ holds for all $y\,\epsilon\, R$, then $\left[D\left(x,x\right)x\right]$=0, for all $y\,\epsilon\, R$. Further, some commutativity results are also obtained.
URI: http://hdl.handle.net/10077/4319
ISSN: 0049-4704
MS Classification: 16W25
16N60
16U80
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:

File Description SizeFormat
AshrafRendMat31.pdf156.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.